# SDR UIEA2017080701433

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,775 hours, 20,453 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: O-Ring
- Part number: J221P904
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER FUEL FILTER CHANGE FOUND FUEL PRESSURE SWITCH TO HAVE LEAK AT O-RING. REMOVED AND REPLACED O-RING ON FUEL PRESSURE SWITCH IAW AMM 73-34-01. LEAK CHECK GOOD FOR PRESSURE SWITCH. OPS CHECK GOOD LEAK CHECK GOOD FOR FUEL FILTER CHANGE LOG PAGE 894584 ITEM M5 IAW AMM 73-11-02.
